I am an 18 (I’ll be 19 on the 18th of January) year old woman, and I am currently taking 300 mg clindamycin (3x a day for ten days), 300 mg bupropion (1x daily), .25 mg alprazolam (1x daily as needed). I have an allergy to penicillin, I have had ENT problems for as long as I can remember — when I was a toddler, I had to have tubes implanted in my ears due to frequent infections — as well as a weak immune system and a history of depression, anxiety, and OCD. Eight days ago, I went to a walk-in clinic for tonsil stones. The doctor there swabbed my throat, found out I had strep (which surprised me, my throat was barely sore), and prescribed me clindamycin. Just three days later I felt awful (it’s alright as long as I stay completely still in bed, which I’ve been trying to do for the past few days, but if I move, I get pain in my abdomen that’s so intense I can barely move anyway. This has been accompanied by other fun symptoms, like gas, bloating, and yellow-looking diarrhea) but a quick google search told me that was fairly standard of the drug so I tried to stop panicking. It hasn’t worked too well (I’ve pretty much convinced myself that I’m dying, so that’s been an absolute joy), and the symptoms haven’t let up over the past five days. Am I reacting badly to the medication? Should I stop treatment, even if there are only two days left to go? Do I need to see someone about this? What’s going on?